Tarlok Nath Shorey - On the equation $a(x^m-1)/(x-1)=b(y^n-1)/(y-1)$: II

hrj:100 - Hardy-Ramanujan Journal, January 1, 1984, Volume 7 - 1984 - https://doi.org/10.46298/hrj.1984.100
On the equation $a(x^m-1)/(x-1)=b(y^n-1)/(y-1)$: IIArticle

Authors: Tarlok Nath Shorey 1

Using the theory of linear forms in logarithms we generalize an earlier result with R. Balasubramanian on the equation of the title.

Volume: Volume 7 - 1984
Published on: January 1, 1984
Imported on: March 3, 2015
Keywords: effectively computable numbers,linear forms in logarithms,Thue's theorem,[MATH] Mathematics [math]

1 Document citing this article

Consultation statistics

This page has been seen 180 times.
This article's PDF has been downloaded 193 times.